No Cover Image

Journal article 818 views

Integration by parts formula and shift Harnack inequality for stochastic equations

Feng-yu Wang Orcid Logo

The Annals of Probability, Volume: 42, Issue: 3, Pages: 994 - 1019

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1214/13-AOP875

Published in: The Annals of Probability
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 994
End Page: 1019